# SDR CA990915081

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC3C-S1C3G
- Engine: Pwa R183092
- Propeller: Hamstd 23E50
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Collector
- Condition: Cracked
- Location: Exhaust System
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: E, D

## Discrepancy

(CAN) HOLE IN EXHAUST COLLECTOR CAUSED HYDRAULIC LINES FOR THE HYDRAULIC COWL FLAP TO MELT CAUSING SMOKE.
